# SDR FDEA201207162590

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,917 hours, 23,753 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L1 Door Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-DISPATCH CHECK, NOTED L1 DOOR HOLD OPEN LOCK COLLAR BROKEN.   REMOVED BROKEN PIECES.  REPLACED LOCKING COLLAR AND LATCHING MECHANISM ON L1 DOOR IAW MM 52-11-08-4, OPS CHECKED GOOD.
